Article

 

Near-Linear-Time Deterministic Plane Steiner Spanners for Well-Spaced Point Sets Public Deposited

Downloadable Content

Download PDF
https://ir.library.oregonstate.edu/concern/articles/j098zg26f

This is an author's peer-reviewed final manuscript, as accepted by the publisher. The published article is copyrighted by Elsevier and can be found at:  http://www.journals.elsevier.com/computational-geometry/

Access to this item has been restricted by repository administrators at the request of the publisher, Elsevier, until April 29, 2016.

Descriptions

Attribute NameValues
Creator
Abstract
  • See article for Abstract.
Resource Type
DOI
Date Available
Date Issued
Citation
  • Borradaile, G., & Eppstein, D. (2015). Near-linear-time deterministic plane Steiner spanners for well-spaced point sets. Computational Geometry, 49, 8-16. doi:10.1016/j.comgeo.2015.04.005
Journal Title
Journal Volume
  • 46
Keyword
Rights Statement
Funding Statement (additional comments about funding)
  • Based on work supported by the National Science Foundation under grant CCF-0963921. Supported in part by the National Science Foundation under grants 0830403 and 1217322, and by the Office of Naval Research under MURI grant N00014-08-1-1015.
Publisher
Peer Reviewed
Language
Replaces

Relationships

Parents:

This work has no parents.

Items